Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 95, NWS Cleveland, OH

December 15, 2017

NWS Cleveland, OH issued this small craft advisory at Dec 15, 2017, 3:06 AM EST. It took effect at Dec 15, 2017, 3:00 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2017, 3:06 AM EST (08:06 UTC)
In effect from
Dec 15, 2017, 3:00 PM EST
Expired
Dec 16, 2017, 3:20 PM EST
In force
24 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

524 
WHUS71 KCLE 150806
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
306 AM EST Fri Dec 15 2017

LEZ142>144-151615-
/O.NEW.KCLE.SC.Y.0095.171215T2000Z-171216T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
306 AM EST Fri Dec 15 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 AM EST SATURDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 3 PM this afternoon to
10 AM EST Saturday.

* WINDS...Southwest increasing to 15 to 25 knots today and
  becoming west.

* WAVES...Building to 3 to 5 feet by late today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ145>149-151615-
/O.NEW.KCLE.SC.Y.0095.171215T2000Z-171216T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
306 AM EST Fri Dec 15 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM EST SATURDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 3 PM this afternoon to
4 PM EST Saturday.

* WINDS...Southwest increasing to 20 to 30 knots and becoming 
  west this evening.

* WAVES...Building to 6 to 9 feet by tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
7 follow-up statements
408 
WHUS71 KCLE 151437
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
937 AM EST Fri Dec 15 2017

...Cold front will move east across the area...

.Low pressure will move east across the northern Great Lakes
today. A trailing cold front will move east across Lake Erie later
today. Winds will increase with the front and cause small craft
conditions to develop.

LEZ142>144-152245-
/O.CON.KCLE.SC.Y.0095.171215T2000Z-171216T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
937 AM EST Fri Dec 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 AM EST SATURDAY...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...Building to 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ145>149-152245-
/O.CON.KCLE.SC.Y.0095.171215T2000Z-171216T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
937 AM EST Fri Dec 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 4 PM EST SATURDAY...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...Building to 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
060 
WHUS71 KCLE 152022
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
322 PM EST Fri Dec 15 2017

...Cold front will move east across the area...

.Low pressure will move east across the northern Great Lakes
this evening. A trailing cold front over western Lake Erie will 
move east across the lake this evening. Winds will increase with 
the front and cause small craft conditions to develop.

LEZ142>144-160430-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
322 PM EST Fri Dec 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ145>149-160430-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
322 PM EST Fri Dec 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

Lombardy
576 
WHUS71 KCLE 152152
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
452 PM EST Fri Dec 15 2017

...Cold front will move east across the area...

.Low pressure will move east across the northern Great Lakes this
evening. A trailing cold front over western Lake Erie will move
east across the lake this evening. Winds will increase with the
front and cause small craft conditions to develop.

LEZ142>144-160600-
/O.NEW.KCLE.LO.Y.0017.171215T2152Z-171216T0500Z/
/O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
452 PM EST Fri Dec 15 2017

...LOW WATER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

The National Weather Service in Cleveland has issued a Low Water
Advisory, which is in effect until midnight EST tonight.

* WINDS...Southwest 15 to 25 knots with gusts up to 30 knots.

* Water Levels...Water levels will fall below the critical mark 
  for save navigation early this evening and remain below the 
  critical mark through the evening before recovering. 

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

A Low Water Advisory is issued when water levels are expected to
be below the critical mark for safe navigation. Vessels may
become grounded. Contact the Coast Guard for the latest water
level. Mariners should use extreme caution or consider waiting
until water levels rise.

&&

$$

LEZ162>164-160500-
/O.NEW.KCLE.LO.Y.0017.171215T2152Z-171216T0500Z/
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
452 PM EST Fri Dec 15 2017

...LOW WATER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

The National Weather Service in Cleveland has issued a Low Water
Advisory, which is in effect until midnight EST tonight.

* Water Levels...Water levels will fall below the critical mark 
  for save navigation early this evening and remain below the 
  critical mark through the evening before recovering. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Low Water Advisory is issued when water levels are expected to
be below the critical mark for safe navigation. Vessels may
become grounded. Contact the Coast Guard for the latest water
level. Mariners should use extreme caution or consider waiting
until water levels rise.

&&

$$

LEZ145>149-160600-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
452 PM EST Fri Dec 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
836 
WHUS71 KCLE 160153
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
853 PM EST Fri Dec 15 2017

...Cold front will move east across the area...

.Low pressure will move east across the northern Great Lakes this
evening. A trailing cold front over western Lake Erie will move
east across the lake this evening. Winds will increase with the
front and cause small craft conditions to develop.

LEZ142>144-161000-
/O.CAN.KCLE.LO.Y.0017.000000T0000Z-171216T0500Z/
/O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
853 PM EST Fri Dec 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...
...LOW WATER ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Low
Water Advisory.

* WINDS...Southwest 15 to 25 knots with gusts up to 30 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ162>164-160300-
/O.CAN.KCLE.LO.Y.0017.000000T0000Z-171216T0500Z/
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
853 PM EST Fri Dec 15 2017

...LOW WATER ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Low
Water Advisory.

Water levels have risen back above the level for safe navigation 
and are expected to remain above the critical mark through the 
rest of the night.

$$

LEZ145>149-161000-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
853 PM EST Fri Dec 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
713 
WHUS71 KCLE 160850
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
350 AM EST Sat Dec 16 2017

LEZ142>144-161500-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
350 AM EST Sat Dec 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...Southwest 15 to 25 knots with gusts up to 30 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ145>149-161700-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
350 AM EST Sat Dec 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
178 
WHUS71 KCLE 161440
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
940 AM EST Sat Dec 16 2017


LEZ142>144-161545-
/O.CAN.KCLE.SC.Y.0095.000000T0000Z-171216T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
940 AM EST Sat Dec 16 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

Southwest winds have diminished to 10 to 20 knots.

$$

LEZ145>149-162100-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
940 AM EST Sat Dec 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...West 10 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller 
vessels...should stay in port during these conditions.

&&

$$
590 
WHUS71 KCLE 162020
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
320 PM EST Sat Dec 16 2017


LEZ145>149-162130-
/O.CAN.KCLE.SC.Y.0095.000000T0000Z-171216T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
320 PM EST Sat Dec 16 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

Winds have diminished to 10 to 15 knots and the waves have
subsided to 1 to 3 feet.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 12:46 AM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Dec 15, 12:46 AM EST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1246 AM EST Fri Dec 15 2017

.SYNOPSIS...
A weak ridge of high pressure over the local area will weaken
tonight. Low pressure will move east across the northern Great Lakes
Friday. A trailing cold front will extend south from the low as it
moves east across the local area Friday. A warm front will lift
north across the area Saturday as another low pressure system moves
into the central Great Lakes and weakens.

&&

.NEAR TERM /THROUGH TONIGHT/...
Temps are tough tonight. Many areas are already into the single
digits even with high clouds passing overheard. Think TOL may be
about done dropping since a strato cu deck is closing in from
the west. BJJ is a different story and may make a run for zero
tonight. The back edge of the thicker cirrus is just about at
the IN/OH border so clouds make actually decrease for a time
overnight. With that in mind have lowered temps many areas. The
snow showers in the far east continue to diminish.

Previous...A cluster of lake effect snow showers continues to
move east across northeast Ohio toward northwest Pennsylvania.
The mean flow will gradually shift to a northwest and then
westerly direction through the rest of the afternoon into the
evening hours. Once the band sets up along the lake shore, there
is the potential for more accumulating snow along the lake
shore tonight. As the band shifts out over the lake Friday, a
cold front will approach from the west. An swath of light snow
will push southeast into the forecast area Friday afternoon with
the best moisture and dynamics occurring over the eastern half
of the forecast area. Snow accumulations during the day Friday
and Friday night will be an inch or less in the western half of
the area. Higher accumulations will take place in the northeast
snowbelt as lake enhancement plays a role accumulating snow.
Extreme western portions of the area like Toledo and Findlay
will be less than an inch as mentioned and will see mostly a
wind shift with the cold front.

Temperatures will be a bit tricky tonight.  Upstream over Michigan,
temperatures plummeted to well below 0 degrees last night as skies
cleared out in the wake of the low pressure.  850 MB temperatures
dropped to -16 degrees over that area and cold air took place in
that area.  We are seeing clearing skies across the area tonight and
I anticipate temperatures to plummet in the western half of the
forecast area as the sun begins to set.  I have temperatures
dropping to around 10 degrees by 03z this evening over Toledo and
Findlay and then leveling off.  A similar drop will take a bit
longer over the rest of the forecast area tonight.  Keep in mind,
some 850 MB warm air advection will take place up to -14 and winds
will be west southwest.  So, I don't anticipate the drops they had
northwest of here to occur tonight.  Highs will be quite a bit
warmer Friday and Friday night as the cold arctic air lifts out and
air mass behind cold front is not expected to be as cold.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
A front will stall across Lake Erie Saturday and gradually lift
northeast as a warm front. The GFS is faster at moving the front
east while the ECMWF is slower. Isentropic lift associated with the
front will produce some light snow mainly over the eastern portion
of the forecast area. The upper flow will become more southwesterly
on Sunday and move a short wave northeast toward the region as
temperatures moderate. 850 mb temperatures warm to near or above
freezing so mainly light liquid precipitation is expected Sunday
afternoon.

Southwesterly flow aloft will continue Sunday night as the weak
disturbance quickly exits the region. Above normal temperatures are
expected Sunday night.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Good amount of uncertainty remains for the forecast next week, with
GFS/ECMWF differences resulting in pop/p-type and temperature
differences. Monday starts out with a surge of warmer air moving
north across the region, with highs expected to reach 40 degrees
Monday and Tuesday. Weak vort max pushing southeast across the Great
Lakes will curtail the ridging, and may be a focus for some precip
Monday and Monday night, although model signals are weak and
inconsistent. GFS is much more energetic as with a cold front moving
through Tuesday and Tuesday night, bringing widespread precip to the
area changing from rain to snow. However, ECMWF remains split with
the energy north and south of the region, and keeps the area
relatively dry through this time frame. Will keep low chance pops in
for this time frame, albeit with little confidence. Temperatures
will turn cooler for Tuesday night through Wednesday night, but
still around normal for this time of year. High pressure will build
back into the area Wednesday night through Thursday, with a warming
trend expected and mainly dry conditions, aside from any lingering
lake effect snow across the snow belt.

&&

.AVIATION /06Z Friday THROUGH Tuesday/...
High level cloud cover continues to flow across most of the
region with some lower end VFR clouds moving into NW Ohio. There
is also some low end VFR cloud cover flowing off of Lake Erie
into the vicinity of KERI. Expect to see the low end VFR cloud
cover to spread eastward overnight. As a cold front approaches
the area this afternoon expect to see ceilings lower. MVFR
ceilings arrive across NW Ohio by afternoon and spread eastward.
Some very light snow may develop from this lower cloud deck but
do not anticipate any visibility issues. The main area of snow
will develop over the lake mid to late afternoon and then spread
onshore between KCLE and KERI around 00Z. The worst conditions
(IFR) will occur around KERI.

Light winds expected through sunrise then south to southwest
winds increasing ahead of the front. Gusts 20 to 25 knots will
become common. Winds shift more to the west in the wake of the
front during the evening.

OUTLOOK...Non-VFR possible Saturday across the area and again
Sunday night into Monday. Non-VFR also possible in northeast
Ohio and northwest Pennsylvania on Tuesday.

&&

.MARINE...
Tranquil conditions are expected tonight as high pressure slips by
to the east. The pressure gradient will increase Friday as west to
southwest winds increase. A small Craft Advisory will likely be
needed Friday afternoon which will continue until Saturday afternoon
as the next clipper moves by well to the north.

A front will stall near the lake Saturday evening and lift northeast
on Sunday as a warm front. The front will lift farther northeast
early next as high pressure builds over the southeast states.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Lombardy
NEAR TERM...Kubina/Lombardy
SHORT TERM...LaPlante
LONG TERM...Greenawalt
AVIATION...Mullen
MARINE...LaPlante
Hazardous weather outlook, Dec 14, 7:06 AM EST, 20 hours before
Hazardous Weather Outlook
National Weather Service Cleveland OH
706 AM EST Thu Dec 14 2017

OHZ003-006>011-017>023-027>033-036>038-047-151215-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
706 AM EST Thu Dec 14 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-151215-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
706 AM EST Thu Dec 14 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-089-PAZ001>003-151215-
Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-
Southern Erie-Crawford-
706 AM EST Thu Dec 14 2017

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another clipper storm system will move across the area Friday
afternoon with lake effect snow developing in its wake. Light to
moderate accumulations are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 3:41 AM ESTWinter Weather AdvisoryCLEAshtabula36 hr
Dec 15, 4:52 PM ESTLow Water AdvisoryCLE4 hr
Dec 15, 2:56 PM ESTLake Effect Snow WarningCLEErie25 hr

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.